Anafortan Syrup 60 ml
Manufacturer
Abbott India Ltd
Composition
CAMYLOFIN-12.5MG + PARACETAMOL-125MG
Consume Type
ORAL
In Stock

About Anafortan Syrup 60 ml
Anafortan Syrup 60 ml is a combination drug primarily used to reduce abdominal pain caused due to dysmenorrhoea (irregular periods/menses) Dysmenorrhea (Abdominal cramps) is an unpleasant sensory and emotional experience associated with irregular periods. It occurs just before or during menses. Menstrual cramps cause throbbing pain in the lower belly (abdomen) during the menses. These cramps can range from mild to severe.
Anafortan Syrup 60 ml is composed of two medicines: Camylofin (antispasmodic) and Paracetamol (analgesic). Paracetamol has both analgesic (pain reducer) and antipyretic (fever reducer) properties, and decreasing inflammation caused due to dysmenorrhea. It blocks a chemical messenger in pain that is responsible for making a person sense pain. Camylofin helps in blocking the activity of certain natural substances in the body responds to cause pain. Together, they effectively reduce pain.
Anafortan Syrup 60 ml should be swallowed whole with liquid, preferably with or after meals as, it helps prevent any potential gastric irritation the drug might cause when taken empty stomach. Anafortan Syrup 60 ml is generally safe to consume. Some people may experience dizziness, nausea (feeling sick), digestion problems (constipation, flatulence, diarrhoea), and skin reactions (like rashes, hives). Most of the side effects of Anafortan Syrup 60 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
Taking more than the daily prescribed dose of Anafortan Syrup 60 ml may cause liver damage or allergic reactions like swelling of the mouth, face, throat, difficulty in breathing, skin rash, or itching. Most of the liver injury cases are associated with the use of paracetamol at doses that exceed 4 gm per day. Gastrointestinal bleeding, ulcer formation is commonly observed with the help of Anafortan Syrup 60 ml so that the doctor may prescribe you the lowest dose available.
Uses of Anafortan Syrup 60 ml
Spasmodic dysmenorrhea (pain during menses periods)
Medicinal Benefits
Anafortan Syrup 60 ml is composed of two medicines: Camylofin (antispasmodic) and Paracetamol (analgesic). Paracetamol has both analgesic (pain reducer) and antipyretic (fever reducer) properties, and decreasing inflammation caused due to dysmenorrhea. It blocks a chemical messenger in pain that is responsible for making a person sense pain. Camylofin helps in blocking the activity of certain natural substances in the body responds to cause pain. Together, they effectively reduce pain.
Directions for Use
Storage
Side Effects of Anafortan Syrup 60 ml
Dizziness
Nausea
Appetite loss
Dryness of mouth
Digestion problems (like constipation, flatulence, diarrhoea)
In-Depth Precautions and Warning
Drug Warnings
Taking more than the daily prescribed dose of Anafortan Syrup 60 ml may cause liver damage or allergic reactions like swelling of the mouth, face, throat, difficulty in breathing, skin rash, or itching. Do not take Anafortan Syrup 60 ml if you have asthma or allergies to pain killers, heart, kidney, and liver conditions. Anafortan Syrup 60 ml should not be taken during pregnancy or by breastfeeding mothers as it may affect the baby. You are recommended not to take alcohol along with Anafortan Syrup 60 ml to avoid unpleasant side effects. Taking Anafortan Syrup 60 ml can cause drowsiness or blurred vision; avoid driving or performing any other activity that requires concentration after taking Anafortan Syrup 60 ml. Always keep your doctor informed about the ongoing medications or the ones you have taken in the past, including over-the-counter medicines and herbal medicines. Life-threatening skin allergic reactions like Stevens-Johnson syndrome (SJS), and Toxic epidermal necrolysis (TEN) have been reported using Paracetamol. If you observe any skin rashes or blister formation immediately stop taking Anafortan Syrup 60 ml and consult a doctor. Patients taking Anafortan Syrup 60 ml and antivitamin K (blood thinners) should be monitored for appropriate coagulation and bleeding complications.
Drug Interactions
Drug-Drug Interactions: Anafortan Syrup 60 ml interact with antidepressant medicines (Amantadine), blood thinner (warfarin), anti-cancer or anti-arthritis drug (methotrexate), medicines for treating tuberculosis (isoniazid and rifampicin) may lead to drug toxicity or affect the working of Anafortan Syrup 60 ml. So, contact a doctor before taking these medicines.
Drug-Food Interactions: Intake of alcohol should be avoided while taking Anafortan Syrup 60 ml.
Drug-Disease Interactions: Patients affected with liver disease, bleeding disorder, urinary tract infection (UTI), myasthenia gravis, high blood pressure, and alcoholism should not take Anafortan Syrup 60 ml as it has severe interaction.